# SDR SWAA090099

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 70,528 hours, 60,319 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT T/E WEDGE DELAMINATED.  REPAIRED SLAT PER SRM.
